# SDR SWAA2020063090680

- Difficulty date: June 7, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (5 EA).  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGNTING RT SIDE AT PASSENGER CABIN (5EA) IAW AMM 33-51-15-400-802 AND DWG 33500007.
